MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-7288 fibertape sternal closure had an issue.This was discovered during a sternal closure procedure on (b)(6) 2022.Additional information received on (b)(6) 2022: the needle attached to the fibertape broke off the suture while inside the manubrium.The needle was located and removed, it remained intact.Surgeon opened an ar-7288t tigertape sternal closure to complete the case successfully without further issues.

Brand Name
FIBERTAPE STERNAL CLOSURE W/ CUTTING NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16052051
Report Number1220246-2022-05996
Device Sequence Number6220046
Product Code GAT
UDI-Device Identifier00888867369856
UDI-Public00888867369856
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170206
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberFIBERTAPE STERNAL CLOSURE W/ CUTTING NDL
Device Catalogue NumberAR-7288
Device Lot Number13208653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date12/27/2022
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown